# SDR 95ZZZX2167

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Spring
- Part number: 369D27521
- Condition: Worn
- Location: T/R Bungee
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION OF CUSTOMER ACFT, THE T/R BUNGEE SPRING AND EYE BOLTS WERE WORN BEYOND LIMITS FROM CHAFING.  PARTS REPLACED.
